Return to Index  

Anyone become allergic to adhesive in estrogen patches?

April 3 2011 at 9:47 PM
Anonymous  (no login)

I'm feeling itchy where the vivelle dot patches have gone on my stomach... not outrageously unbearably itchy, but annoying. I think it is the adhesive. What did you switch to?

 
 Respond to this message   
Responses

  1. Yes, me - demomone on Apr 3, 2011
    1. Oh that sounds hopeful - Anonymous on Apr 3, 2011
      1. Treat yourself to a quick scratch every so often! - NOLA on Apr 3, 2011
        1. Thank you! - Anonymous on Apr 4, 2011
     
  2. hummm - TH on Apr 4, 2011
    1. Yes TH, it is exactly like the reaction from bandaids - Anonymous on Apr 4, 2011
     
  3. I am... - ks on Apr 4, 2011
    1. Oh no! That's terrible ks (pg ment) - Anonymous on Apr 4, 2011
     
  4. Re: Anyone become allergic to adhesive in estrogen patches? - Anonymous on Apr 4, 2011
    1. Sorry this happened - Anonymous on Apr 4, 2011
     
  5. Yes-- try different spots - Brigid on Apr 6, 2011
  6.  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement